# SDR UIEA2018102962356

- Difficulty date: September 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51201
- Condition: Corroded
- Location: Bs 1518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LOWER TEE HAD CORROSION AT BS 1518, LBL 88.5 TO RBL 88.5.  REMOVED CORROSION AND REPAIRED THE FLOORBEAM LWR TEE IAW EA 767-5360-28-A7393, REV I/R.
